Some results on characters of a class of P-polynomial table algebras

Amir Amiraslani; Masoumeh Koohestani; Amir Rahnamai Barghi;


‎In this paper‎, ‎we study the character values of homogeneous monotonic P-polynomial table algebras with finite dimension $d\geq 5$‎. ‎To this end‎, ‎we obtain a trigonometric polynomial to calculate the eigenvalues of the first intersection matrix of these table algebras using $\mathbf{z}$-transform‎. ‎Finally by applying some methods for tridiagonal matrices‎, ‎the character values of these table algebras are given in terms of Chebyshev polynomials‎.

Vol. 25 (2024), No. 1, pp. 49-62

Download: MMN-4403